# SDR SWAA2022041883059

- Difficulty date: March 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO COMPARTMENT BEAR STRAP AT STA 827 +7 RBL 19 WL 155.5 AROUND FASTENER HOLES. / [01] REMOVED CORROSION AT AFT CARGO COMP. BEAR STRAP AT STA 827 + 7 RBL 19 PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED REMOVAL;[03] PERFORMED UT THINKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-1-22. MINI THICK 0.083'.- ORIGINAL MATERIAL FOR THE BEAR STRAP=.100'. STRAP FOUND OUT LIMITS PER SRM 53-60-15-1A-1.MAT.REMOVED=.017' MAT.REMAINING=.083';[06] VERIFIED STEP #5 (CORRECTION);[07] REMOVED AFT CARGO COMP. BEAR STRAP AT STA 827 + 7 RBL 19 PER SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW STRAP AS PER REF B737-700 SRM 51-40-05-0G-0. PERFORMED BY A BELLO # 29776 INSTALLED NEW BEAR STRAP AT AFT CARGO COMPARTMENT AT STA 827+7 RBL 19 WL 155.5 AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG # 146A8120.;[12] REMOVED CORROSION AT AFT CARGO COMP. BEAR STRAP AT STA 827 + 7 RBL 19 PER B737-700 SRM 51-10-02-0G-0. PERFORMED UT THINKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-1-22. MINI THICK 0.083'. STRAP FOUND OUT LIMITS PER SRM 53-60-15-1A-1.MAT.REMOVED=.017' MAT.REMAINING=.083' LOCATED AND DRILLED NEW STRAP AS PER REF B737-700 SRM 51-40-05-0G-0. INSTALLED NEW BEAR STRAP AT AFT CARGO COMPARTMENT AT STA 827+7 RBL 19 WL 155.5 AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG # 146A8120.;[13] FINAL INSPECTION; BEAR STRAP REPLACED.
